RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 83–92 (Mi mz7071)  

This article is cited in 16 scientific papers (total in 17 papers)

Method of determining lower bounds for the complexity of $P$-schemes

V. M. Khrapchenko

Institute for Applied Mathematics, USSR Academy of Sciences

Abstract: A method of calculating lower bounds, quadratic in the arguments of the function, for the complexity of $P$-schemes.

Full text: PDF file (555 kB)

English version:
Mathematical Notes, 1971, 10:1, 474–479

Bibliographic databases:

UDC: 51.0116
Received: 27.07.1970

Citation: V. M. Khrapchenko, “Method of determining lower bounds for the complexity of $P$-schemes”, Mat. Zametki, 10:1 (1971), 83–92; Math. Notes, 10:1 (1971), 474–479

Citation in format AMSBIB
\Bibitem{Khr71}
\by V.~M.~Khrapchenko
\paper Method of determining lower bounds for the complexity of $P$-schemes
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 83--92
\mathnet{http://mi.mathnet.ru/mz7071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287982}
\zmath{https://zbmath.org/?q=an:0223.68009}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 474--479
\crossref{https://doi.org/10.1007/BF01747074}


Linking options:
  • http://mi.mathnet.ru/eng/mz7071
  • http://mi.mathnet.ru/eng/mz/v10/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Slisenko, “Complexity problems in computational theory”, Russian Math. Surveys, 36:6 (1981), 23–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Izv. Math., 59:1 (1995), 205–227  mathnet  crossref  mathscinet  zmath  isi
    3. K. L. Rychkov, “O svyazi nizhnikh otsenok slozhnosti skhem iz funktsionalnykh elementov s zadachei o minimalnom pokrytii”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 9:1 (2002), 54–58  mathnet  mathscinet  zmath
    4. K. L. Rychkov, “O slozhnosti obobschennykh kontaktnykh skhem”, Diskretn. analiz i issled. oper., 16:5 (2009), 78–87  mathnet  mathscinet  zmath
    5. V. B. Kudryavtsev, A. E. Andreev, “On algorithm complexity”, J. Math. Sci., 168:1 (2010), 89–122  mathnet  crossref  mathscinet  elib
    6. K. L. Rychkov, “Nizhnyaya otsenka slozhnosti realizatsii v klasse $\pi$-skhem $q$-ichnogo schetchika kratnosti $q$”, Diskretn. analiz i issled. oper., 17:6 (2010), 68–76  mathnet  mathscinet  zmath
    7. A. D. Korshunov, “Computational complexity of Boolean functions”, Russian Math. Surveys, 67:1 (2012), 93–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. S. V. Avgustinovich, Yu. L. Vasil'ev, K. L. Rychkov, “The computation complexity in the class of formulas”, J. Appl. Industr. Math., 6:4 (2012), 403–409  mathnet  crossref  mathscinet
    9. Yu. L. Vasil'ev, K. L. Rychkov, “A lower bound on formula size of a ternary linear function”, J. Appl. Industr. Math., 7:4 (2013), 588–596  mathnet  crossref  mathscinet
    10. V. M. Khrapchenko, “A simplified proof of a lower complexity estimate”, Discrete Math. Appl., 23:2 (2013), 171–174  mathnet  crossref  crossref  mathscinet  elib
    11. I. S. Sergeev, “Upper bounds on the formula size of symmetric Boolean functions”, Russian Math. (Iz. VUZ), 58:5 (2014), 30–42  mathnet  crossref
    12. S. B. Gashkov, E. T. Shavgulidze, “Representation of monomials as a sum of powers of linear forms”, Moscow University Mathematics Bulletin, 69:2 (2014), 51–55  mathnet  crossref  mathscinet
    13. K. L. Rychkov, “Sufficient conditions for the minimal $\pi$-schemes for linear Boolean functions to be locally non-repeating”, J. Appl. Industr. Math., 9:4 (2015), 580–587  mathnet  crossref  crossref  mathscinet  elib
    14. I. S. Sergeev, “Upper bounds for the size and the depth of formulae for MOD-functions”, Discrete Math. Appl., 27:1 (2017), 15–22  mathnet  crossref  crossref  mathscinet  isi  elib
    15. K. L. Rychkov, “Complexity of the realization of a linear Boolean function in the class of $\pi$-schemes”, J. Appl. Industr. Math., 12:3 (2018), 540–576  mathnet  crossref  crossref  elib
    16. K. L. Rychkov, “O sovershennosti minimalnykh pravilnykh razbienii mnozhestva reber $n$-mernogo kuba”, Diskretn. analiz i issled. oper., 26:4 (2019), 74–107  mathnet  crossref
    17. S. B. Gashkov, I. S. Sergeev, “O znachenii rabot V. M. Khrapchenko”, PDM, 2020, no. 48, 109–124  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020